# SDR AALA202211282440

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 35,561 hours, 13,598 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 8378M12
- Condition: Overheated
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1 HOUR INTO 2 HOUR FLIGHT, FLIGHT ATTENDANTS REPORT LAVATORY FUEL SMELL AFT CABIN AND AFT GALLEY . POSSIBLY RELATED LAVATORY SMOKE DETECTOR MOMENTARILY WENT OFF. WITH LAVATORY EMPTY. MAINTENANCE FOUND THE POTABLE WATER SYSTEM AIR COMPRESSOR 8MD DAMAGED FROM OVERHEATING AND REPLACED IT PER AMM 38-42-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
